Nov 16, 2011
(Started Jun 06, 2008)
Perceived effectiveness for High Cholesterol (Hypercholesterolemia):
Advice & Tips:
Physicians need to be more aware of the need to review medications as potential causes of unexpected symptoms. Took this drug for two-plus years before I happened to read an article about stomach muscle pain and realized the drug was the cause of my long-term, consistent, daily, "odd" stomach muscle cramps. I believe (though am not quite as certain) that the drug impacted my muscle function, thus making weight lifting more difficult. It clearly impacted my quality of life. Symptoms ceased almost completely immediately after I stopped taking the drug. Had 1 major cramp a couple of days later and 1 major cramp about 3 weeks later and continue to notice slight occasional after effects (small cramps) to this day but the cramps are almost completely nonexistent now that the drug isn't being taken, compared to multiple cramps daily when I was taking the drug. Also, it's essential these drug side effects get reported. My doctor, pharmacist nor nurse were willing to report the side effect because "they already know." If more patient reports came in, perhaps the real picture of how many people are affected would become clear. Ought to be a law mandating medical professionals report ALL suspected side effects.
Not specified monthly